# SDR 2003FA0000096

- Difficulty date: January 28, 2003
- Submitted: January 28, 2003
- Operation: General aviation
- Aircraft: N5910M
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400067
- Engine: Cont TSIO520NB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing Race
- Part number: 50411081
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,741 hours, 3,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED THAT LT MLG WOULD NOT RETRACT. GEAR WAS DISASSEMBLED. BEARING INNER RACE WAS FOUND TO BE CRACKED.
